MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SMARTSITE GRAVITY BLOOD SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SMARTSITE GRAVITY BLOOD SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10010903
Medical Device Problem Codes Product Quality Problem (1506); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd smartsite gravity blood set was damaged the following information was received by the initial reporter with the following verbatim it was reported by customer that the tubing is stiff and has no flex which causes crimping when the roller clamp is locked.When they then go to unlock it, it causes the crimping and the tubing will not go back to its normal shape which then causes flow issues.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: one photo taken by the customer verifies the complaint.Due to no sample being received, no root cause could be determined.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.

Brand Name
BD SMARTSITE GRAVITY BLOOD SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24309912
Report Number9616066-2026-00292
Device Sequence Number9661034
Product Code FPA
UDI-Device Identifier07613203020879
UDI-Public(01)07613203020879
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K050115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10010903
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown